MathSciNet Relay Station
MathSciNet bibliographic data
MR2771132 (2012c:22020) 22E50 (20C08 20G25)
Herzig, Florian A Satake isomorphism in characteristic $p$. Compos. Math. 147 (2011), no. 1, 263–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement